# SDR UIEA200700386

- Difficulty date: September 24, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 33,295 hours, 7,426 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 1879-1880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO COMPARTMENT HAS SEAT TRACK BROKEN AT STA 1879 LBL 25.  REPLACED SEAT TRACK IAW SRM 53-60-03 AND 53-00-52 REPAIRS 7 AND 10.
